# SDR ASAA2017063021239

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 7,888 hours, 2,639 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF FAILED.  ACFT GROUNDED. CYCLED A/C POWER.  PERFORMED FIM 23-11 TASK 801. NO FAULTS FOUND. GROUND VERIFICATION GOOD.
